# SDR DALA13053583761

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  AFT CARGO RT FORWARD SHIELD OTBD SUPPORT ANGLE BS 767 TO 787 IS CORRODED ON TOP AND BOTTOM OF THE FLANGE.  MAINTENANCE R & R OTBD SUPPORT ANGLE RT FORWARD SHIELD STA 767-787 IAW SRM 51-40-02, PG 1-10 & DWG 146A8127.
